# SDR DL757960713

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Condition: Low Press
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BOTTLE PRESSURE LOW.  REPLACED SLIDE ASSY.
